# SDR SWAA2024052890772

- Difficulty date: May 20, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 59,332 hours, 35,517 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 BRAKE LEAKING HYDRAULIC FLUID<[01] TIGHTENED B-NUT @ MLG BRAKE QUICK DISCONNECT PER AMM 32-41-11 LEAK CHECK GOOD. SERVICED B HYD SYS TO FULL PER AMM 12-12-00
